# SDR IXXA06SMN267S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT ELEVATOR UPPER SKIN DENTED FROM STATION XE74.469 TO STATION XE104.031. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN AND FINGER DOUBLER WITH (AL 2024 T3 0.016”). BONDED BOTH PARTS WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE. APPLIED SEALANT TO FAYING SURFACES. INSTALLED NEW SKIN. IAW  SRM 51-1-21,  SRM 55-4-1 FIG. 1, AND 2, SRM 55-1-0 PAGE 1, SRM 51-1-21, SRM 55-4-1 FIG. 1 SHEET 1, AND 2 ITEM (E) AND (F), SRM 51-1-9,SRM 51-1-8B, AND SRM 51-1-11.
